메뉴 건너뛰기




Volumn 65, Issue 6 A, 2002, Pages 623181-623184

Quantum version of the Monty Hall problem

Author keywords

[No Author keywords available]

Indexed keywords

GAME THEORY; MATHEMATICAL OPERATORS; MATRIX ALGEBRA; PROBABILITY;

EID: 4243222502     PISSN: 10502947     EISSN: None     Source Type: Journal    
DOI: 10.1103/PhysRevA.65.062318     Document Type: Article
Times cited : (115)

References (26)
  • 24
    • 85015725865 scopus 로고    scopus 로고
    • Note
  • 25
    • 85015764906 scopus 로고    scopus 로고
    • Note
  • 26
    • 85015783549 scopus 로고    scopus 로고
    • Note


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.